English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Differential-Algebraic Riccati Equation for Applications in Flow Control

MPS-Authors
/persons/resource/persons135968

Heiland,  Jan
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

2262308_heiland.pdf
(Publisher version), 757KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Heiland, J. (2016). A Differential-Algebraic Riccati Equation for Applications in Flow Control. SIAM Journal on Control and Optimization, 54(2), 718-739. doi:10.1137/151004963.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002A-1EDE-B
Abstract
There is no abstract available